# SDR UIEA2015091700534

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,022 hours, 16,279 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 9506
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT, FUEL IMBALANCE MULTIPLE TIMES.  R & R FUEL QTY PROCESSOR IAW AMM 28-41-08.  OPERATIONS CHECKED NORMAL.
